| Catalog Number |
D10058 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
Event or Problem Description
It was reported that a patient underwent a cesarean section procedure on (b)(6) 2018, and suture was used.The suture was used on dermis by interrupted suturing and the needle tip broke.The surgeon searched for the tip using fluoroscopy and the tip was not found.The procedure was extended within 30 minutes.There were no adverse patient consequences reported.No additional information was provided.